# SDR ASOA201100975

- Difficulty date: May 13, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 22,264 hours, 19,403 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD 621 HAS ONE BROKEN ISOLATOR MOUNT ON THE FWD SIDE.  R & R ISOLATOR MOUNT ON THE FWD SIDE OF PRESSURE BULKHEAD 621 WITH NEW SERVICEABLE MOUNT IAW SRM 51-42-13.
